# SDR DL72L001635

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 74,491 hours, 49,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 16 & 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY LIGHTS INOP AT SEATS 16D AND 17D.  RELAMPED AND REPLACED LENS AT 17D OPERATION NORMAL.  FWD LIGHT AT 16D TO MCO AND PLACARD PER MEL.
